# SDR DL76G030305

- Difficulty date: March 31, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N155DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25269
- Aircraft time: 48,079 hours, 12,188 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Chafed
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING L/O SERVICE, OPERATIONAL CHECK OF FWD CARGO COMPARTMENT NOTICED SPARKS AT STATION 500 UNDER FLOOR MATT AND THE FOLLOWING C/BS POPPED AT P35 PNL C166, C168 AND C169.  MAINTENANCE IN PROGRESS REPAIRING WIRING.  DAMAGE TO WIRING CAUSED BY A SPARE CARGO LOCK FALLEN INTO THE BOTTOM OF THE CARGO COMPARTMENT AND CHAFING ON WIRING.
